CaltechAUTHORS
  A Caltech Library Service

A characterization of Dedekind structures

Ward, Morgan (1939) A characterization of Dedekind structures. Bulletin of the American Mathematical Society, 45 (6). pp. 448-452. ISSN 0002-9904. https://resolver.caltech.edu/CaltechAUTHORS:20200324-151614527

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200324-151614527

Abstract

If Σ is a Dedekind structure, then for any two elements A and B of Σ, the quotient structures [A, B]/A and B/(A, B) are isomorphic. (Dedekind [2], Ore [3].) I prove here a converse result.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/s0002-9904-1939-07005-5DOIArticle
Additional Information:© 1939 American Mathematical Society. Presented to the Society, April 15, 1939.
Issue or Number:6
Record Number:CaltechAUTHORS:20200324-151614527
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200324-151614527
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102092
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:24 Mar 2020 22:21
Last Modified:24 Mar 2020 22:21

Repository Staff Only: item control page